Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have white patches and blackhead on my face, Can you please suggest me a good soap for my skin type ?

hello doctor, i am 21 yrs old, female. i have white patches mixed in my face skin and blackhead on my face. i used many soaps. none suits my skin type. i have dry skin . but some time it looks oily on my face. i referred in internet and i used dove soap, but it make me more drier. i am using antifungal talc to treat rashes. Can you please suggest me a good soap for my skin type.
Wed, 4 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
White patches on skin can be due to fungal infection;calcium deficiency;even vitiligo;leucoderma.So please consult a skin specialist for opinion and treatment.As for better soap/face wash let the doctor see your skin type and accordingly he will advise you.
Thanks
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
welcome to HealthcareMagic forum,

What you have is a dry skin and thats the reason you are getting white spots.If I am not wrong these spots might be just a shade lighter than the normal skin color.In such a case it is called P.ALBA.This is a benign conditions which occurs due to dry skin ,excess use of soap or excess exposure to sunlight. If the patches are milky white then it goes towards leucoderma (vitiligo) , which I suppose is least likely.

You should use a soap which is a neither moisturizing nor drying for face,since you have problem with black heads also.If you use oily moisturizing soap the it might lead to black heads.You can use pears blue soap .
After washing your face you should use a water based moisturizer like cetaphil cream. Along with this you should use a sunscreen daily as excess sun exposure can cause patches .

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello doctor, i am 21 yrs old, female. i have rashes and blackhead on my face . i used many soaps. none suits my skin type. i have dry skin . but some time it looks oily on my face. i referred in internet and i used dove soap, but it make me more drier. i am using antifungal talc to treat rashes. Can you please suggest me a good soap for my skin type.

doctor1 MD

Hi. What is a good skin cream or ointment to apply on the skin for pimples and blackheads? I ve used different types of face washes and it has not been working, so I think I need something stronger. But I also do not want to use something that is so strong as an antibiotic or corticosteroid.

doctor1 MD

sir iam 18 yrs female on my face all pimple and blackhead iconsult skin dr but no use after this i went to homeopathy doctor iam useing berberies ,on face calandula and soap cal n now it became 2 months but no result iam feeling shy to go out please suggest me

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...